# SDR ASAA2016080817732

- Difficulty date: August 8, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 22,178 hours, 6,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727g-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT ZEE CHANNEL SECTION BS 727G - 767 IS CRACKED AT FRAME LOCATIONS.  ACFT GROUNDED. THE CHANNEL WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, STEP 4,A,(1) FIG 103.  REMOVED AND REPLACED THE CHANNEL IAW SRM 53-00-53.
